# SDR SWAA2013121623273

- Difficulty date: November 26, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 69,605 hours, 58,654 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Angle
- Part number: 6546460
- Condition: Cracked
- Location: Lt Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AILERON TAB  INFERNAL ANGLE CRACKED AT RSS 533+12.  R & R ANGLE IAW SRM & DRAWING.
